# SDR CHQA200800133A

- Difficulty date: May 22, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 20,299 hours, 16,441 cycles
- Engine: Allsn AE3007A
- Engine time: 18,517 hours, 15,657 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650976003202202
- Part serial: 3729
- Condition: Faulty
- Location: Egpws
- Part time: 20,080 hours, 16,897 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 3019, LGA TO CMH.  ON APPROACH THE FLIGHT CREW RECEIVED A "TOO LOW FLAPS" AURAL WARNING AT 300FT AGL.  THE CREW PERFORMED A GO-AROUND RAN THE QRH AND RECEIVED THE MESSAGE AGAIN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE EGPWS COMPUTER AND FLAP SELECTOR LEVER AND NO FURTHER DEFECTS WERE NOTED.
